Quasilinear evolutionary equations and continuous interpolation spaces

P. Clement, G. Simonett

Research output: Contribution to journalArticleScientificpeer-review

49 Citations (Scopus)
Original languageEnglish
Pages (from-to)418-447
JournalJournal of Differential Equations
Issue number196
Publication statusPublished - 2004
MoE publication typeA1 Journal article-refereed

Keywords

  • abstract parabolic equations
  • continuous interpolation spaces
  • maximal regularity
  • quasilinear evolutionary equations

Cite this